# SDR SWAA2014070729672

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 29,145 hours, 26,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39229341
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR FITTING WAS STICKING.  LUBRICATED FITTINGS IAW SIP.
